MathSciNet Relay Station
MathSciNet bibliographic data
MR156935 (28 #177) 28.55
Ionescu Tulcea, A.; Ionescu Tulcea, C. On the lifting property. III. Bull. Amer. Math. Soc. 70 1964 193–197.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement